Revista Matemática Iberoamericana


Full-Text PDF (296 KB) | Metadata | Table of Contents | RMI summary
Volume 33, Issue 2, 2017, pp. 489–508
DOI: 10.4171/RMI/946

Extremal sequences for the Bellman function of the dyadic maximal operator

Eleftherios Nikolidakis

We give a characterization of the extremal sequences for the Bellman function of the dyadic maximal operator. In fact we prove that they behave approximately like eigenfunctions of this operator for a specific eigenvalue.

Keywords: Bellman, dyadic, maximal

Nikolidakis Eleftherios: Extremal sequences for the Bellman function of the dyadic maximal operator. Rev. Mat. Iberoamericana 33 (2017), 489-508. doi: 10.4171/RMI/946